Couldn't find what you looking for?

TRY OUR SEARCH!

I started Nuvaring on the 1st day of my cycle and stopped one week later due to shortness of breath that I was experiencing. I was not on any other form of birth control before this. I also had this brown discharge that I wasn't too comfortable with. I just want feedback from others who stopped using nuvaring after such a short period of time. I am still having some slight spotting with is brownish/pinkish. I haven't had sex, so I'm not worried about pregnancy. I would like to know if I should expect my period to come on again or how long this spotting may last.

Thanks

Loading...

I used NUvaRing for about 7 months. I typically inserted it the Monday after my period was over, not before. I wonder if you may have inserted it to soon, raising your hormone level which may have shortened your period prematurely. So, I'm wondering if this brown/spotting may be the lingering period.

I am not doctor. I'm merely offering a plausible scenario.
Reply

Loading...

I have been on the Nuva ring for years now.  SO many years I lost count.  I took it out on April 15th and got my period on April 20 and it ended on April 23rd.  I have not inserted the nuva ring again because I am trying not to get on any more birth control.  I think my body needs a break.  This sunday I started w/some brown discharge coming down.  I am having minor cramping and today is monday and am still having the brown stuff coming down.  I tryed calling my dr to see if this is normal or is this my period for this month or what so I'm still waiting on a call back.
Reply

Loading...